Olga Balkanova

Showing 5 publications

2019

Prime geodesic theorem in the 3-dimensional hyperbolic space

Olga Balkanova, Dimitrios Chatzakos, Giacomo Cherubini et al
Transactions of the American Mathematical Society. Vol. 372 (8), p. 5355-5374
Journal article
2019

Convolution formula for the sums of generalized Dirichlet L-functions

Olga Balkanova, Dmitry Frolenkov
Revista Matematica Iberoamericana. Vol. 35 (7), p. 1973-1995
Journal article
2019

A MEAN VALUE RESULT FOR A PRODUCT OF GL(2) AND GL(3) L-FUNCTIONS

Olga Balkanova, Gautami Bhowmik, Dmitry Frolenkov et al
Mathematika. Vol. 65 (3), p. 743-762
Journal article
2019

Sums of Kloosterman sums in the prime geodesic theorem

Olga Balkanova, Dmitry Frolenkov
Quarterly Journal of Mathematics. Vol. 70 (2), p. 649-674
Journal article
2019

Bounds for a spectral exponential sum

Olga Balkanova, Dmitry Frolenkov
Journal of the London Mathematical Society. Vol. 99 (2), p. 249-272
Journal article

Save references

If you have installed Zotero or Mendeley on your computer you can use a plugin to extract references from the publications you see.

Download plugins:
Zotero
Mendeley

There are no projects.
There might be more projects where Olga Balkanova participates, but you have to be logged in as a Chalmers employee to see them.